Zyrtec-D 5mg/120mg 6 Tablets
1. What is Zyrtec-D, and what is it used for?
Zirtek-D is an antihistamine with the anti-allergic properties of cetirizine dihydrochloride and pseudoephedrine hydrochloride. The medicine is intended for the relief of seasonal and year-round allergic rhinitis. Temporarily relieves symptoms caused by hay fever or other upper respiratory allergies.
It helps relieve the following allergy symptoms:
Itchy, watery eyes;
Itching of the nose or throat;
Rhinorrhea (nasal discharge);
Reduces swelling of the nasal passages;
Temporarily relieves sinus congestion and pressure;
Temporarily restores freer breathing through the nose.
2. What should you know before you start taking Zyrtec-D?
In some cases, this medication should not be taken, or you should consult a doctor before starting the intake to prescribe the exact dosage according to your health condition.
Do not take it in the following circumstances:
If you have ever had an allergic reaction to this product or any of its ingredients or to an antihistamine containing hydroxyzine;
If you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), less than 2 weeks have passed after discontinuing the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.
Consult a doctor or other health professional before start taking the medicine if you have:
High blood pressure;
Trouble urinating due to an enlarged prostate gland;
Liver or kidney disease.
Your doctor should determine if you need a different dose in that case.
Ask a doctor or pharmacist if you take tranquillisers or sedatives before use.
Do not use more than directed:
Drowsiness may occur;
Avoid alcoholic drinks;
Alcohol, sedatives and tranquillisers may increase drowsiness;
Be careful when driving a motor vehicle or operating machinery.
Stop taking and ask a doctor if:
An allergic reaction to this product occurs – in that case, you must seek medical help right away;
You get nervous, dizzy, or sleepless;
Symptoms do not improve within 7 days or are accompanied by fever.
What to do if you are pregnant or breastfeeding?
If you are pregnant or breastfeeding, talk to your doctor before taking Zyrtec-D.
The leaflet of the drug states that its intake is not recommended if you are breastfeeding. And if you are pregnant, you must necessarily consult your doctor.
*Keep out of reach of children. In case of an overdose, get medical help.
3. How to take Zyrtec-D?
When using Zirtek-D, always take it as instructed in the leaflet or as prescribed by your doctor.
The recommended doses are as follows:
Adults and children of 12 years of age and over: Take 1 tablet every 12 hours, but do not take more than 2 tablets in 24 hours.
Adults of 65 years and over, children under 12 years of age, as well as patients with liver or kidney disease should ask their doctor.
Do not break or chew the tablet. You swallow the tablet whole with a small amount of water.
4. What does Zyrtec-D contain?
The active ingredients in the medicine are as follows:
Cetirizine HCl 5 mg in each extended-release tablet;
Pseudoephedrine HCl 120 mg in each extended-release tablet.
The inactive ingredients in Zyrtec-D are as follows:
Colloidal silicon dioxide
Store the medical product at a temperature between 20° to 25°C (68° to 77°F).
5. Do you need a prescription for Zyrtec-D?
You can buy Zyrtec-D without a doctor's prescription.
6. Where can you buy Zyrtec-D?
At the Care From Nature online shop, we offer Zyrtec-D. The package includes 6 tablets, which you should take with water.
You can benefit from the following:
Quick order in a few easy steps;
Worldwide delivery with DHL;
1-2 business days for all of the European Union for £15.99.
For delivery terms to the rest of the world, you can contact us as follows:
By phone +359884002215;
- Via our Contact form